Advances in Differential Equations

Single-peaks for a magnetic Schrödinger equation with critical growth

Sara Barile, Silvia Cingolani, and Simone Secchi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We prove existence results for complex-valued solutions for a semilinear Schrödinger equation with critical growth under the perturbation of an external electromagnetic field. Solutions are found via an abstract perturbation result in critical point theory, developed in [1, 2, 5].

Article information

Adv. Differential Equations, Volume 11, Number 10 (2006), 1135-1166.

First available in Project Euclid: 18 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]
Secondary: 35B33: Critical exponents 47J30: Variational methods [See also 58Exx] 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)


Barile, Sara; Cingolani, Silvia; Secchi, Simone. Single-peaks for a magnetic Schrödinger equation with critical growth. Adv. Differential Equations 11 (2006), no. 10, 1135--1166.

Export citation